Group-graded rings and duality

Research output: Contribution to journalArticle

63 Scopus citations

Abstract

We give an alternative construction of the duality between finite group actions and group gradings on rings which was shown by Cohen and Montgomery in [1]. This duality is then used to extend known results on skew group rings to corresponding results for large classes of group-graded rings. Finally we modify the construction slightly to handle infinite groups.

Original languageEnglish (US)
Pages (from-to)155-167
Number of pages13
JournalTransactions of the American Mathematical Society
Volume292
Issue number1
DOIs
StatePublished - 1985
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this